# SDR REX2005F00029

- Difficulty date: June 11, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Part time: 9,225 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR:  05-074)  FLAPS FAIL MESSAGE AT ZERO WHEN RETRACTED.  EMERGENCY DECLARED QRH FOLLOWED UNEVENTFUL LANDING WITH FLAPS 0.  RESET FLAPS AND PLAED ON 72 HOUR WATCH IAW AD 98-20-01.  (K)
